MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during a tavr procedure, micro puncture and ultrasound were utilized to gain central access in the right common femoral artery.Vessel size was 8mm with no reported calcification or tortuosity.Measured depth for the manta was 4.5+1.Systolic blood pressure was 96/50 and act was 264.Both heparin and protamine were administered during the procedure.Following the deployment of the 18f manta angiography showed evidence of a right common femoral artery occlusion was observed.A covered stent was used to achieve hemostasis.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing of an occlusion post deployment could not be performed as no sample was returned for analysis and no angiograms were provided.A device history record review was performed, and no relevant findings were identified.Additional information was received by the customer that a covered stent was placed after the occlusion was observed.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23220051
Report Number3010252479-2025-00094
Device Sequence Number18581307
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)240611(17)251211(10)73F2400402(21)
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue Number2115
Device Lot Number73F2400402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale